# SDR GRAA9657

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100925
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/S RNO MAINTENANCE DISCOVERED EMERGENCY LIGHT AT ROW 13 INOP.  RELAMPED AND SECURED WIRING UNDER SEAT SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
